# SDR HALA2009071500298

- Difficulty date: July 15, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,909 hours, 31,223 cycles
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rub Strip
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS.  DURING WAC FOUND NR 2 ENG RUB STRIP UNDER FAN BLADE MISSING SECTION 1 INCH X 1 INCH, 0.025 INCH DEEP, 0930 POSITION.  OK TO GO IAW AMM 72-33-04-206-001.
